Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 10, 2015, 12:32 AM CDT for Vilas County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2015, 12:32 AM CDT (05:32 UTC)
- Expired
- Jun 10, 2015, 1:02 AM CDT
- In force
- 30 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vilas County, WI
The radar
The Marquette radar (KMQT), 141 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1957 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
738
WUUS53 KGRB 100532
SVRGRB
WIC125-100615-
/O.NEW.KGRB.SV.W.0006.150610T0532Z-150610T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1232 AM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 115 AM CDT
* AT 1231 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
NORTHEAST OF LAC DU FLAMBEAU...OR 26 MILES WEST OF EAGLE RIVER...
MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...LAC DU FLAMBEAU...PHELPS...BOULDER JUNCTION...ARBOR
VITAE...CONOVER...MANITOWISH WATERS...ST GERMAIN...STAR LAKE...LAC
VIEUX DESERT...TROUT LAKE...SAYNER...LAND O LAKES AND ANVIL LAKE
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4614 8909 4608 8896 4598 8893 4598 8905
4591 8905 4590 8989 4613 8989 4617 8926
TIME...MOT...LOC 0531Z 275DEG 47KT 4604 8977
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
996
WWUS53 KGRB 100544
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1244 AM CDT WED JUN 10 2015
WIC125-100615-
/O.CON.KGRB.SV.W.0006.000000T0000Z-150610T0615Z/
VILAS WI-
1244 AM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL VILAS COUNTY...
AT 1243 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOULDER
JUNCTION...OR 19 MILES NORTHWEST OF EAGLE RIVER...MOVING EAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
EAGLE RIVER AROUND 105 AM CDT.
PHELPS AROUND 110 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STAR
LAKE...LAC VIEUX DESERT...SAYNER...TROUT LAKE...CONOVER...LAND O
LAKES...ANVIL LAKE CAMPGROUND...ARBOR VITAE AND ST GERMAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.
&&
LAT...LON 4614 8909 4608 8896 4598 8893 4598 8905
4591 8905 4591 8978 4613 8972 4617 8926
TIME...MOT...LOC 0543Z 273DEG 46KT 4603 8961
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG351
WWUS53 KGRB 100553
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1253 AM CDT WED JUN 10 2015
WIC125-100615-
/O.CON.KGRB.SV.W.0006.000000T0000Z-150610T0615Z/
VILAS WI-
1253 AM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN VILAS COUNTY...
AT 1252 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF EAGLE RIVER...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
EAGLE RIVER AROUND 105 AM CDT.
PHELPS AROUND 110 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAC
VIEUX DESERT...SAYNER...CONOVER...LAND O LAKES...ANVIL LAKE
CAMPGROUND AND STAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. CAMPERS SHOULD ALSO SEEK SAFE SHELTER UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4614 8909 4608 8896 4598 8893 4598 8905
4591 8905 4592 8963 4612 8955 4617 8926
TIME...MOT...LOC 0552Z 276DEG 47KT 4601 8944
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG832
WWUS53 KGRB 100602
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
102 AM CDT WED JUN 10 2015
WIC125-100611-
/O.CAN.KGRB.SV.W.0006.000000T0000Z-150610T0615Z/
VILAS WI-
102 AM CDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VILAS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4614 8909 4608 8896 4598 8893 4598 8905
4591 8905 4592 8963 4612 8955 4617 8926
TIME...MOT...LOC 0600Z 275DEG 47KT 4600 8926
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:43 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 9, 10:43 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1043 PM CDT TUE JUN 9 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 238 PM CDT TUE JUN 9 2015 A WET PATTERN. SCATTERED THUNDERSTORMS THIS EVENING AND TONIGHT...THEN ANOTHER WIDESPREAD SOAKING RAIN AT THE END OF THE WORK WEEK. THE CONSOLIDATED...LOW-AMPLITUDE...SEASONABLY STRONG WEST- NORTHWEST FLOW PRESENTLY ACRS NOAM WL TRANSITION BACK TO A MORE AMPLIFIED REGIME THE NEXT SEVERAL DAYS. THE MEAN TROF POSN WL BE OVER THE WRN CONUS...WITH DOWNSTREAM RIDGING FM THE GREAT LAKES TO ERN CANADA. ONCE IN PLACE...THE NEW PATTERN WL PERSIST INTO NEXT WEEK. THE UPR CHANGES WL RESULT IN A RETURN TO A WET PATTERN. PCPN AMNTS FOR THE PERIOD ARE LIKELY TO END UP ABV NORMAL...AND POSSIBLY EXCESSIVE. TEMPS WL START OUT ABV NORMAL...COOL TO BLO NORMAL FOR THE END OF THE WORK WEEK AND THE WEEKEND...THEN PROBABLY RETURN TO ABV NORMAL NEXT WEEK. && .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 238 PM CDT TUE JUN 9 2015 MAIN FCST CONCERN TO BE ON SVR POTENTIAL THIS EVENING AS A CDFNT PUSHES SE THRU WI AND RUNS INTO AN UNSTABLE/STRONGLY SHEARED ENVIRONMENT. THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF LOW PRES OVER W-CNTRL ONTARIO WITH A WRMFNT EXTENDED SEWD THRU UPR MI AND A CDFNT STRETCHED SWWD THRU NW MN/SE ND/CNTRL SD. RADAR MOSAIC INDICATED NEW CONVECTION JUST DEVELOPING AHEAD OF THE CDFNT OVER W-CNTRL MN AND IT IS THIS AREA THAT WE ARE WATCHING FOR FURTHER STORM DEVELOPMENT. THE SFC LOW IS PROGGED TO MOVE ACROSS ONTARIO AND DRAG THE CDFNT ACROSS WI TNGT. THE AIR MASS AHEAD OF THE FNT IS FAIRLY UNSTABLE WITH CAPES AROUND 1500 J/KG AND STEEP MID-LEVEL LAPSE RATES. THERE IS ALSO SOME STRONG SHEAR...ESPECIALLY OVER THE NRN THIRD OF WI WHERE SPC HAS MAINTAINED A SLIGHT RISK OF SEVERE TSTMS. PROBLEM FOR A WIDESPREAD PCPN EVENT IS THAT THE STRONGER FORCING TO BE LOCATED TO OUR NORTH IN ASSOCIATION WITH A SHORTWAVE TROF. FURTHERMORE...DESPITE DEW POINTS IN THE UPR 50S/LWR 60S AT THE SFC...FCST SOUNDINGS ARE NOT COMPLETELY SATURATED. THEREFORE... SHWRS/TSTMS TNGT WOULD BE MORE OF A BROKEN LINE OF PCPN. CANNOT RULE OUT ISOLATED SEVERE STORMS DUE TO THE INSTABILITY AND SHEAR...AND WL CONT TO MENTION THIS THREAT IN THE HWO. WEATHER CONDITIONS SHOULD GRADUALLY IMPROVE BEHIND THE CDFNT LATE TNGT WITH MIN TEMPS RANGING FROM THE MID TO UPR 50S NORTH AND ALONG LAKE MI...TO THE MID 60S E-CNTRL WI. A WEAK AREA OF HI PRES IS FCST TO BUILD INTO THE WRN GREAT LAKES ON WED AND WL BRING MOSTLY SUNNY SKIES...LESS HUMIDITY AND ABOVE NORMAL TEMPS. LOOK FOR MAX TEMPS TO RANGE FROM THE MID TO UPR 70S NORTH/NEAR LAKE MI...TO THE LWR 80S OVER PARTS OF CNTRL/E-CNTRL WI. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 238 PM CDT TUE JUN 9 2015 QUIET WEATHER STILL SEEMS LIKELY WED NGT...WITH THE SURFACE BOUNDARY ACRS IL AND A WK RIDGE OF HIGH PRESSURE ACRS THE AREA. THE ECMWF ACTUALLY RACES SOME LGT PCPN INTO THE AREA LATE AT NGT...BUT THAT SEEMS TOO QUICK GIVEN THE LARGE SCALE TROF AMPLIFYING TO THE WEST. CLR SKIES AND LGT WINDS SUPPORTED TAKING TEMPS DOWN A BIT IN THE CLIMATOLOGICAL COOL SPOTS...CLOSER TO A BLEND OF THE BIAS-CORRECTED GUIDANCE PRODUCTS. THE MAIN WEATHER EVENT DURING THE LATTER PART OF THE WEEK WL BE WELL-DEFINED CYCLONE PROGGED TO RIDE NEWD ALONG THE STG FRONTAL BOUNDARY S OF THE AREA. HIGH MOISTURE VALUES COMBINED WITH STG DYNAMICS SHOULD YIELD ANOTHER WIDESPREAD SOAKING RAINFALL. ALTHOUGH THE EXACT TIMING IS STILL SOMEWHAT UNCERTAIN...FELT COMFORTABLE TAKING POPS FOR THU NGT/FRI UP TO CATEGORICAL FOR MOST AREAS /THOUGH STAYED WITH LOWER POPS IN THE NW CORNER OF THE AREA/. MODEL QPFS FOR THE PERIOD ARE GENERALLY IN THE 1.5-3.0 INCH RANGE...WITH THE HIGHEST VALUES OVER THE SE PART OF THE FCST AREA. BUT WITH THE FCST AREA MOST LIKELY BEING ON THE NW FLANK OF THE CYCLONE...IT SEEMS MOST LIKELY THE CHARACTER OF THE PCPN ACRS THE AREA WL BE RAIN WITH EMBEDDED TSRA...WITH THE HEAVIEST RAIN/ STRONGEST TSRA/FLASH FLOOD POTENTIAL MORE LIKELY FOCUSED TO OUR S. STILL...GIVEN THE RECENT RAINFALLS...SOME RIVERS COULD AGAIN BE DRIVEN TO AOA BANKFULL LEVELS BY THE WEEKEND. A BRIEF PERIOD OF QUIETER WX IS LIKELY FOR THE START OF THE WEEKEND. BUT THE UPPER PATTERN PROBABLY WON/T ALLOW THE MAIN FRONTAL BOUNDARY TO GET TOO FAR S OF THE AREA...SO RAIN CHANCES WL PROBABLY INCREASE AGAIN LATE IN THE WEEKEND AND EARLY NEXT WEEK AS THE FRONT STARTS BACK NORTH. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1043 PM CDT TUE JUN 9 2015 MAINLY VFR CONDITIONS ARE EXPECTED AS A COLD FRONT DROPS SOUTH THROUGH THE AREA TONIGHT. SOME THUNDERSTORMS ARE DEVELOPING OUT TO THE WEST...WHICH ARE EXPECTED TO AFFECT THE WESTERN TAF SITES EARLY IN THE TAF PERIOD...THEN THE EASTERN TAF SITES A BIT LATER. ACTIVITY WILL BE SCATTERED...BUT WITH UPSTREAM DEVELOPMENT WILL PUT BACK IN THE TAFS WITH THIS ISSUANCE. ONCE THE CDFNT CLEARS NE WI...WEAK HI PRES TO BUILD INTO THE WRN GREAT LAKES FOR WED AND KEEP CIGS/VSBYS AT VFR LEVELS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....AK LONG TERM......SKOWRONSKI AVIATION.......KURIMSKI
Hazardous weather outlook, Jun 9, 9:35 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 935 PM CDT TUE JUN 9 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110245- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 935 PM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT AS A COLD FRONT TRACKS THROUGH THE WESTERN GREAT LAKES. SOME OF THE STORMS MAY BE STRONG...WITH GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY HEAVY RAINFALL IS POSSIBLE THURSDAY NIGHT AND FRIDAY...ESPECIALLY OVER CENTRAL AND EAST-CENTRAL WISCONSIN...AS SHOWERS AND THUNDERSTORMS AFFECT THE AREA. THE RAINFALL COULD RESULT IN PONDING OF WATER IN LOW-LYING AREAS...AND DRIVE SOME AREA STREAMS AND RIVERS TO NEAR OR ABOVE BANKFULL. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS FOR UPDATED INFORMATION. THUNDERSTORMS ARE POSSIBLE AT TIMES AGAIN LATE IN THE WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TO BE NEEDED TONIGHT. LMZ521-522-541>543-110245- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 935 PM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...MAINLY DURING THE EVENING HOURS. SOME OF THE STORMS MAY BE STRONG...WITH GUSTY WINDS AND HAIL. PATCHY DENSE MARINE FOG MAY DEVELOP ON LAKE MICHIGAN...AND COULD POSE A NAVIGATION HAZARD AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR BOATERS ARE LIKELY AT TIMES LATE THIS WEEK DUE TO RAIN AND THUNDERSTORMS. IN ADDITION TO THE HAZARD POSED BY LIGHTNING...VISIBILITIES COULD ALSO BE RESTRICTED CONSIDERABLY DUE TO FOG. A PROLONGED PERIOD OF GUSTY NORTHEAST WINDS THURSDAY NIGHT...FRIDAY...AND FRIDAY NIGHT WILL LEAD TO ROUGH WATERS ON THE LAKE AND BAY. THUNDERSTORMS ARE POSSIBLE AT TIMES AGAIN LATE IN THE WEEKEND AND EARLY NEXT WEEK. KURIMSKI
In the hours before
Special weather statement, Jun 9, 11:49 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1149 PM CDT TUE JUN 9 2015
WIZ005-010-100545-
ONEIDA WI-VILAS WI-
1149 PM CDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ONEIDA AND WESTERN
VILAS COUNTIES UNTIL 1245 AM CDT...
AT 1147 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF BUTTERNUT...OR 8 MILES NORTHEAST OF PARK FALLS...MOVING
EAST AT 50 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED BETWEEN MIDNIGHT AND 1 AM INCLUDE...LAC DU
FLAMBEAU...BOULDER JUNCTION...WINCHESTER...SQUIRREL LAKE...
MINOCQUA...ARBOR VITAE...WOODRUFF...LAKE TOMAHAWK...PRESQUE ISLE...
MANITOWISH WATERS...ST GERMAIN...STAR LAKE...TROUT LAKE AND SAYNER.
THIS STORM COULD STILL STRENTHEN AND BECOME SEVERE WITH LARGE HAIL
OVER ONE INCH. CAMPERS SHOULD SEEK SAFE SHELTER UNTIL THE STORM
PASSES.
LAT...LON 4622 8954 4581 8933 4580 8933 4579 9004
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0447Z 275DEG 48KT 4603 9034
ECKBERGSpecial weather statement, Jun 10, 12:21 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1221 AM CDT WED JUN 10 2015
WIZ005-010-100600-
ONEIDA WI-VILAS WI-
1221 AM CDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ONEIDA AND SOUTHERN
VILAS COUNTIES UNTIL 100 AM CDT...
AT 1217 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LAC DU FLAMBEAU...OR 28 MILES WEST OF EAGLE RIVER...MOVING EAST
AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THE STRONG
WINDS MAY CAUSE SOME MINOR DAMAGE TO TREE BRANCHES. CAMPERS SHOULD
SEEK SAFE SHELTER UNTIL THE STORM PASSES.
LOCATIONS IMPACTED BY 1 AM INCLUDE... EAGLE RIVER...LAC DU
FLAMBEAU...SQUIRREL LAKE...MINOCQUA...ARBOR VITAE... WOODRUFF...
CONOVER...LAKE TOMAHAWK...ST GERMAIN...CLEARWATER LAKE...STAR
LAKE...SAYNER AND TROUT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO URBAN FLASH FLOODING OR PONDING OF WATER ON ROADWAYS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4607 8911 4580 8915 4581 9002 4598 8996
4598 8993 4608 8993
TIME...MOT...LOC 0517Z 275DEG 48KT 4599 8983
ECKBERGSpecial weather statement, Jun 10, 12:29 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1229 AM CDT WED JUN 10 2015
WIZ005-010-100615-
ONEIDA WI-VILAS WI-
1229 AM CDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ONEIDA AND VILAS
COUNTIES UNTIL 115 AM CDT...
AT 1227 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LAC DU FLAMBEAU...OR 27 MILES WEST OF EAGLE RIVER...MOVING EAST
AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED BY 115 AM INCLUDE...
EAGLE RIVER...LAC DU FLAMBEAU...PHELPS...BOULDER JUNCTION... WINCHESTER...
SQUIRREL LAKE...MINOCQUA...ARBOR VITAE...WOODRUFF... CONOVER...MANITOWISH
WATERS...ST GERMAIN...STAR LAKE...LAC VIEUX DESERT...TROUT
LAKE...SAYNER...ANVIL LAKE CAMPGROUND AND LAND O LAKES.
THIS STORM IS STILL CAPABLE OF STRENGTHENING AND BECOME SEVERE WITH
ONE INCH HAIL. CAMPERS SHOULD SEEK SAFE SHELTER UNTIL THE STORM PASSES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4615 8913 4607 8893 4602 8893 4598 8896
4598 8905 4587 8905 4584 9003 4598 8998
4598 8993 4613 8993 4622 8990
TIME...MOT...LOC 0527Z 275DEG 47KT 4600 8980
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:49 PM CDT | Special Weather Statement | GRB | Vilas | 56 min |
| Jun 10, 12:21 AM CDT | Special Weather Statement | GRB | Vilas | 39 min |
| Jun 10, 12:29 AM CDT | Special Weather Statement | GRB | Vilas | 46 min |
| Jun 10, 1:40 AM CDT | Special Weather Statement | GRB | Florence | 35 min |
| Jun 10, 3:01 AM CDT | Special Weather Statement | GRB | Door | 29 min |
| Jun 10, 3:02 PM CDT | Flash Flood Watch | GRB | Brown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more | 22 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.